# SDR 2005FA0001464

- Difficulty date: October 12, 2005
- Submitted: October 27, 2005
- Operation: General aviation
- Make and model: Emb EMB-135BJ
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 304K632
- Part serial: 41417145
- Condition: Leaking
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LEAK CHECK OF A NEW TIRE, IT WAS DISCOVERED THAT THE SIDEWALL WEEP HOLES WERE LEAKING, THIS CONDITION WAS NOTICED AFTER THE TIRE HAD COMPLETED A 12 HOUR LEAK CHECK.  (K)
